# SDR CAL950554

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0041 - THE FORWARD GALLEY CENTER OVEN EMITTED SMOKE MOMENTARILY WHILE AT CRUISE.  MAINTENANCE FOUND HEATING ELEMENTS AND BOTTOM OF OVEN CONTAMINATED WITH GREASE AND OIL.  THE OVEN WAS CLEANED.  OVEN OPERATION CHECKED GOOD WITH NO SMOKE PRODUCED AND NO OTHER DISCREPANCIES FOUND.  (X)
